I got this through antibiotics will it go away?

Home The Candida Forum Candida Questions I got this through antibiotics will it go away?

This topic contains 1 reply, has 2 voices, and was last updated by  Able900 7 years, 4 months ago.

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #67879

    Jackie2
    Participant
    Topics: 57
    Replies: 197

    I have been sick for about 5 weeks. No fever awful cough. I went to doctor, said lungs were clear, no fever, and then perscribed clarithromycin. She asked me if I was allergic to drugs. I said no just anti. give me yeast infections. She laughed and said well, these go hand in hand sometimes. At this time I also did not have any taste in my mouth. Went home and took antibiotics. Found myself craving sugar like crazy but could not taste. Eating kids halloween candy, marshmellows, canned pineapple, olives, stuff I don’t normally eat. Thought my mind was trying to make me eat to see if I could taste. Woke up with throat sore on Monday but I thought from coughing not from this…then Tuesday morning woke up with mouth covered with spots, tongue covered with white film…and my tongue was burning. Went to doctor that afternoon and he said it was Thrush. Was not happy that other Nurse Pract. gave me antibiotics when blood work came back with high white blood cell count. Said should not have been given antibiotics. Now I am on Nystatin…does not show huge imporovements so I went to internet to find out what I have. I’m wondering if my thrush is the same as this Candida and if it will be with me forever…or is this different. Should I be on this diet as well…please help. I’m lost and doctor just said I would feel better by Thanksgiving? I appreciate any help or advice anyone can give me. My thoughts are this is what it may have been all along…and she gave me those pills and set me into a tail spin.

    #67883

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    Hello, Jackie, wecome to the forum.

    Quote: “I’m wondering if my thrush is the same as this Candida and if it will be with me forever…or is this different.”

    Reply: It is Candida, and no, it doesn’t have to be with you ‘forever’ – but whether it is or not will be up to you, not the doctors.

    Quote: “Should I be on this diet as well…please help. I’m lost and doctor just said I would feel better by Thanksgiving?

    Reply: Since Thanksgiving is now just days away, there’s not a huge chance that you will be a lot better by then, but possibly the oral thrush can at least be improved by then if you’re willing to try.

    Quote: “I appreciate any help or advice anyone can give me. My thoughts are this is what it may have been all along…and she gave me those pills and set me into a tail spin.”

    Reply: You’re right, the antibiotics put the icing on the cake, so to speak. First thing is to get you on 100% on the diet. Go by the ‘allowed foods’ list to plan each of your meals and snacks. If you eat foods that are not on the list, be aware that you are feeding the Candida and they will multiply therefore making your symptoms only more severe.
    http://www.thecandidadiet.com/forum/yaf_postst1136_ALLOWED-FOODS-LIST.aspx

    For the thrush in your mouth, you should be following the instructions on this post. This will help the thrush to heal more than anything else you can do.
    http://www.thecandidadiet.com/forum/yaf_postst734_ORAL-THRUSH.aspx

    Let us know if you have questions.
    Able

Viewing 2 posts - 1 through 2 (of 2 total)

The topic ‘I got this through antibiotics will it go away?’ is closed to new replies.